MAUDE Adverse Event Report: ARTHREX, INC. PEEK SWIVELOCK C,4.75X19.1MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. PEEK SWIVELOCK C,4.75X19.1MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number PEEK SWIVELOCK C,4.75X19.1MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during an arthroscopic surgery the pin of the device broke off during insertion of the device into the tibial bone.All fragments were retrieved from the patient.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully by application of a different fibertape mounting.It was not necessary to do a second surgery.

Brand Name
PEEK SWIVELOCK C,4.75X19.1MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24413508
Report Number1220246-2026-00857
Device Sequence Number18773378
Product Code MAI
UDI-Device Identifier00888867098145
UDI-Public(01)00888867098145(11)250210(17)300131(10)15386858
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K203495
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPEEK SWIVELOCK C,4.75X19.1MM
Device Catalogue NumberAR-2324PSLC-1
Device Lot Number15386858
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Supplement Date Received by Manufacturer05/05/2026
Initial Report FDA Received Date02/23/2026
Supplement Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown